On Seiberg-Witten equationsοn symplectic 4-manifolds

Volume 39 / 1997

Klaus Mohnke Banach Center Publications 39 (1997), 89-104 DOI: 10.4064/-39-1-89-104

Abstract

We discuss Taubes' idea to perturb the monopole equations on symplectic manifolds to compute the Seiberg-Witten invariants in the light of Witten's symmetry trick in the Kähler case.

Authors

  • Klaus Mohnke

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image